# SDR UPS07M50399

- Difficulty date: May 15, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT EXTERIOR FUSELAGE SKIN FOUND WITH CORROSION AT SEVERAL AREAS ADJACENT TO FWD SIDE OF APU EXHAUST DOOR AS MARKED (UPPER PORTION).  RT EXTERIOR FX SKIN FWD SIDE OF APU EXHAUST DOOR UPPER PORTION DAMAGED SKIN TRIMMED OUT PER EN1416-07 & PARTS REMVD PER SRM 51-31-01V2 R38.  HFEC INSP C/OUT PER DAC NDTSPM R.13 06-10-01.001 ON SKIN P/N: AJC70-506 & FOUND NO CRACK EVIDENT.  REP FILLER, DOUBLER & TAPER SHIM FAB PER EN1416-07 USING MATL 707 5T6-0.125, 0.071&0.040".  HOLES P/UP PER SRM 51-31-01 V2 R38.  OK TO INSTALL.
